# SDR DL757010074

- Difficulty date: December 26, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 27,650 hours, 13,479 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT CORNER PERMANENT REPAIR  ACTL 3003-310854.
